MathSciNet Relay Station
MathSciNet bibliographic data
MR1070512 (92e:54049) 54H25 (49J35 90D05)
Chang, Shiow Yu Separation and von Neumann intersection theorems. Proc. Amer. Math. Soc. 112 (1991), no. 4, 1149–1152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement